International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 277-281

Fantastic filters of lattice implication algebras

Young Bae Jun

Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 22 September 1999

Copyright © 2000 Young Bae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The notion of a fantastic filter in a lattice implication algebra is introduced, and the relations among filter, positive implicative filter, and fantastic filter are given. We investigate an equivalent condition for a filter to be fantastic, and state an extension property for fantastic filter.